On the generalized reduced Ostrovsky equation

Nakao Hayashi, Pavel I. Naumkin

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We survey recent progress on the case of the Cauchy problem for the generalized reduced Ostrovsky equation ut = S (∂x) u + (f (u))x, where the operator S (∂x) is defined through the Fourier transform as (Formula Presented.), and the nonlinear interaction is given by (Formula Presented.) if ρ > 1 is not an integer and f (u) = uρ-1 if ρ > 1 is an integer.

Original languageEnglish
Pages (from-to)67-101
Number of pages35
JournalSUT Journal of Mathematics
Volume50
Issue number2
Publication statusPublished - 2014
Externally publishedYes

Keywords

  • Asymptotic behavior of solutions
  • Nonexistence of scattering states
  • Reduced Ostrovsky

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'On the generalized reduced Ostrovsky equation'. Together they form a unique fingerprint.

Cite this